# SDR CA130411017

- Difficulty date: April 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 8,243 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: S1577A1
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR DID NOT GO DOWN ALL THE WAY WHEN PILOT SELECTED GEAR DOWN.  PILOT USED HAND PUMP TO EXTEND LANDING GEAR THE REST OF WAY DOWN, GEAR LOCKED DOWN AND MADE NORMAL LANDING.   ACFT WAS PUT ON JACKS AND FOUND THAT THE GEAR OPERATED INTERMITTENTLY, CAUSE OF THE INTERMITTENT OPS WAS FOUND TO BE AN INTERMITTENT RELAY, S1577A1 WHICH IS MOUNTED ON THE FIREWALL IN THE CABIN.  RELAY WAS REPLACED AND GEAR OPERATED NORMALLY.
